# SDR AALA20150225012

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 58,568 hours, 7,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RT EXIT SIGN COVER LATCH DAMAGED.  REPLACED DOOR 2 RT EXIT SIGN ASSEMBLY IAW AMM 33-51-01.  SYS CHECKED NORMAL.
